I got my gallbladder out just about 3 weeks ago, I m just starting to feel back to normal when I have broke out in Hives. Very itching! The dr. did a CAT scan to verify that I didn't have a bile leak because of exaggerated pain and swelling (test was negative for leak) Now hives< could they be related or just bad luck? any ideas?????
I am also thinking the hives could be from something you ate. Or perhaps are you allergic to any medication you might be taken? I am post op myself 3 weeks..March 31st was my surgery. Hives it is not associated with gallbladder removal, that much I do know. I would ask him about meds you are taking.
Just like to share here. I had my gallbladder removed 1 year ago and less than 2 months later hive started to show. At first it was coming and going every 4 days, then more frequent, eventually every 1 or 2 days. I took Reactine extra strength and it disappeared 1 to 2 hours later. I saw many Drs, and Dermatologists, no one gave an explanation, nor anyone thinks there is any relationship between the removal and hive. As the removal approached 1 year anniversary, the hive disappeared. I have been hive free since, kind of, meaning occasionally I still feel some itchiness. No more Reactine. Hope my story help to inform
Same here. I got my GB removal 2 months ago, hives started to rise from last 15 days. Searching for 'triggers', but it seems to be everywhere..
in food, shaving, getting dressed for 8/9 hrs, lying, sitting.. everything..
I am getting frustrated :( :(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.